# SDR SWAA2020011340335

- Difficulty date: January 4, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 60,925 hours, 35,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 141A83154
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR CUTOUT CREASE BEAM CRACKED AT FASTENER HOLE BETWEEN BS. 277 TO BS. 360, RBL 54.      / R&R CREASE BEAM PER SRM & DWG.
